(888) 687-4334
Menu

Alka Seltzer Plus Cold & Pain Relief, Sparkling Original

RDC01713007

$ 5.59 $ 7.95

Alka Seltzer Plus Cold and Pain Relief Medicine is designed to help you feel better fast. Made with Aspirin, decongestant, and antihistamine, this cold medicine will reduce your fever as it relieves symptoms associated with the common cold including head and body aches, nasal congestion, sore throat, runny nose, and sinus pressure.

Great for… Nasal congestion, Runny nose, Headaches and body aches, Sore throat, and Sinus presure.

Alka Seltzer Plus Cold and Pain Relief Medicine Features:

  • Enhanced pain relief formula
  • Fever reducer
  • Cold symptom relief
  • Sparkling original
  • Fast acting
  • 20 effervescent tablets per box

What makes Alka Selzer Plus Cold and Pain Relief Medicine so unique? It's the effervescent tablets, of course. Made to do more than just "plop plop, fizz fizz," these tablets are already pre-dissolved by the time they reach your tummy, so that the medicine doesn't need time to break up. It's all ready to be absorbed into your system for ultra fast relief of even your worst cold symptoms.

Active ingredients in each tablet:

  • Aspirin 325 mg:  Pain reliever and fever reducer
  • Chlorpheniramine maleate 2 mg:  Antihistamine
  • Phenylephrine bitartrate 7.8 mg:  Nasal decongestant

Alka Seltzer Plus Cold & Pain Relief, Sparkling Original Tags

You also Viewed

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.